# SDR 20000802SH027

- Difficulty date: July 20, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N200AK
- Make and model: Piper PA-31-350
- Aircraft serial: 318052180
- Engine: Lyc LTIO540J2BD
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Plate
- Part number: LW13904
- Condition: Distorted
- Location: Housing Seal
- Part time: 342 hours
- Component: Gasket
- Component part number: LW13388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER CONVERER PLATE REMOVED FOR SEAL INSPECTION.  SEAL FOUND SOFT AND EXTRUDED.  THIS IS THE SECOND SEAL FOUND TO EXHIBIT THIS CONDITION.  ENGINE WAS A FACTORY OVERHAUL WITH OVERHAUL DATE OF 3-27-00. (X)
